... prednisone, methotrexate, and celebrex. My stomach has been bothering me and I have been having these pins and needles feelings for a bit now. I just wen to teh doc yesterday and they did some blood work and want to try something else. I have been on these for well over a year now.
9 Apr 2010
pnevins: I personally can not take methotrexate, I tried it for a yr. and finally gave up as my stomach just couldn't handle it anymore. I hv never been on humira, but the people I know who are seem to be very pleased with the results. Prednisone I am on now. 20 mg. for 2 wks. then 5mg. to come off it. I am just doing it for flares that I am having that are out of control. Prednison could very well be your stomach problem. Its hard to say, but hang in there and keep trying, do not give up. How may methotrexate do you take? You may could reduce the number and that may help. It takes a while to find what works. I am on Remicaid and it has not worked for me yet.
11 Apr 2010
Hello pnevins; Man, if You were on Prednisone and Celebrex at the same time, I do believe I can understand why your stomach's bothering you... let alone mixing those two horrors with methotrexate and Humira, WoW! You need to see a Gastroenterologist asap or you're going to be a very sorry Boy. If you should happen by the office of the Dr. who allowed you to do all those drugs at once, you need to give him a good swift kick. Sacosam
13 Sep 2010
I have RA & the dr putme on prednisone, methotrexate, tramadol, folic acid, zantac. When you are taking prednisone & methotrexate you have to take some type of zantac,nexium,etc. Those will stop the pain with your stomach. You mst take those before you take the other meds. Try seeing you a specialist(rheumatologist) asap! The folic acid goes along with the methotrexate. Good luck! Let me know how things work out for you, ok.
13 Oct 2010
I am not surprised your stomach has been bothering you. The group of drugs you are taking are very bad news for your stomach. I was taking methotrexate, celebrex, atenolol and nurofen. I already had diagnosed stomach problems - gastritis, ulcerative duodenitis, hiatus hernia and reflux, and was taking Somac for this. My rheumatologist knew all about my stomach problems but insisted I needed to take the methotrexate and celebrex. I stopped the celebrex and nurofen myself, as I couldn't take the stomach pain and reflux any more. Unfortunately, I am still having intense long lasting stomach pain and discomfort from the methotrexate, and I will be asking my rheuamatologist to take me off it. My pain and inflammation is worse, being off the celebrex, but I don't have any options.
13 Oct 2010
I have been on Humira for about 2 years now. No major side effects. Also on MTX, 20 mg. The only problem I'm having is weight gain. Struggling to keep the weight off with exercise. Actually I don't think this stuff is working. I don't feel any worse but I don't feel any better either. I have RA and PSA. Also have a slight stomach pain which I believe is from other meds I take.
I really think you have to weigh the benefits v side effects and then discuss with your doctor. In my case, my doctor told me its time to hang up the Batman costume and buy size 34 pants. The benefits far outweigh the side effects.
7 Dec 2010
Hi pnevins; You mention Psoriatic Arthritis? i've never heard of it... but... I came down with Polymyalgia Rheumatica "PMR" which is a very painful offshoot of osteoarthritis. My Dr. put me on a heavy dose of prednisone for several months , to knock my PMR down to where I could at least walk. As a result, both my upper arms, elbow to shoulder became infected ? "infested"? with Psoriasis which lasted appx. 6 mos. is that what you refer to when you say "Psoriatic Arthritis"! Sacosam
- Celebrex Drug Information
- Humira Drug Information
- Methotrexate Drug Information
- Prednisone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... down to 6 pills, up to 7 now up to eight should I consider adding humira?
1 answer • 28 Oct 2009
... tired. None of the meds are helping... even with the classic symptoms. I've tried Enbrel, Humira and anti-inflammatories.
2 answers • 14 Jan 2010
On 12/9/10 I was diagnosed by my rheumatologist with Psoriatic Arthritis and Arthritis in my left hip (damage). The pain is severe (9-10 when ...
12 answers • 10 Jan 2011
I want to know how quickly relief happens. Degrees of relief... side effects..how long has anyone been on this medication... I'm about to begin ...
2 answers • 29 Apr 2015